# SDR HALA2009021800053

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 22,641 hours, 4,379 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030021
- Part serial: 1338E
- Condition: Malfunctioned
- Location: Aileron Lockout
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM FRM 27110200, EICAS MSG "AILERON LOCKOUT" DISPLAYED WITH "AILERON LOCK " DISCREET LIGHT CAME ON AT LOW SPEED APPROX 250 KTS THEN EXTINGUISHED AT APPROX 245KTS.  REPLACED LEFT AILERON LOCKOUT ACTUATOR IAW B767 AMM 27-11-44 SYSTEM OK.
